Hypergeometrische Funktionen zweier Veränderlichen.

J. Horn

Mathematische Annalen (1935)

  • Volume: 111, page 638-677
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Horn, J.. "Hypergeometrische Funktionen zweier Veränderlichen.." Mathematische Annalen 111 (1935): 638-677. <http://eudml.org/doc/159800>.

author = {Horn, J.},
journal = {Mathematische Annalen},
keywords = {Special functions},
pages = {638-677},
title = {Hypergeometrische Funktionen zweier Veränderlichen.},
url = {http://eudml.org/doc/159800},
volume = {111},
year = {1935},

AU - Horn, J.
TI - Hypergeometrische Funktionen zweier Veränderlichen.
JO - Mathematische Annalen
PY - 1935
VL - 111
SP - 638
EP - 677
KW - Special functions
UR - http://eudml.org/doc/159800
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.